# SDR 03FDEA02184

- Difficulty date: December 14, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIX LEADING EDGE FAIRING ADJACENT TO NR 8 SLAT OUTBOARD END FOUND WORN.  COMPLIED WITH FEDEX EA 1-5720-73367, OUTER WING, FIXED LEADING EDGE SKIN.
